Alert archive / Wisconsin / River Flood Warnings in 2007
River Flood Warning 38, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Aug 27, 2007, 11:20 AM CDT for Richland County, Vernon County, Wisconsin. It took effect at Aug 28, 2007, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 27, 2007, 11:20 AM CDT (16:20 UTC)
- In effect from
- Aug 28, 2007, 1:00 PM CDT
- Expired
- Aug 27, 2007, 8:41 PM CDT
- In force
- Issued by
- NWS La Crosse, WI
- Flood severity
- Minor
Counties Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 59 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kickapoo River at Viola (VIOW3).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KARX 271620 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 1120 AM CDT MON AUG 27 2007 ...THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING LOCATIONS... KICKAPOO RIVER AT VIOLA AFFECTING RICHLAND AND VERNON COUNTIES ...MINOR FLOODING IS FORECAST... .HEAVY RAIN ACROSS THE AREA IS EXPECTED TO CAUSE RIVER LEVELS TO RISE ABOVE FLOOD STAGE. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. SAFETY MESSAGE... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DONT DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE | WIC103-123-280220- /O.NEW.KARX.FL.W.0038.070828T1800Z-070830T0234Z/ /VIOW3.1.ER.070828T1800Z.070829T0000Z.070829T1434Z.NO/ 1120 AM CDT MON AUG 27 2007 THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A * FLOOD WARNING FOR THE KICKAPOO RIVER AT VIOLA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 11 AM MONDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AFTERNOON AND CONTINUE TO CREST NEAR 14.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING. * AT 14.5 FEET...WATER BEGINS TO GO OVER HIGHWAY 56 JUST EAST OF VIOLA. WATER ALSO MAY BE OVER HIGHWAY 131 3 MILES NORTH OF VIOLA. * AT 14.0 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW LYING AGRICULTURAL LAND. $$
2 follow-up statements
000 WGUS83 KARX 272204 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 503 PM CDT MON AUG 27 2007 ...THE FLOOD WARNING CONTINUES FOR... KICKAPOO RIVER AT VIOLA AFFECTING RICHLAND AND VERNON COUNTIES KICKAPOO RIVER AT SOLDIERS GROVE AFFECTING CRAWFORD AND VERNON COUNTIES KICKAPOO RIVER AT GAYS MILLS AFFECTING CRAWFORD COUNTY KICKAPOO RIVER AT STEUBEN AFFECTING CRAWFORD COUNTY ...MINOR FLOODING IS FORECAST... ...MINOR FLOODING IS OCCURRING AND WILL CONTINUE... ...MODERATE FLOODING IS OCCURRING AND WILL CONTINUE... .HEAVY RAIN LAST WEEKEND AND AGAIN THIS MORNING ACROSS THE AREA HAS CAUSED RIVER LEVELS TO RISE. STAGES ON THE KICKAPOO AT VIOLA ARE FORECAST TO RISE ABOVE FLOOD STAE WHILE THE RIVER IS ABOVE FLOOD STAGE AT OTHER POINTS. HERE IS THE LATEST STAGE AND FORECAST INFORMATION. SAFETY MESSAGE... THIS FLOOD WARNING WILL REMAIN IN EFFECT UNTIL WATER LEVELS FALL BACK BELOW FLOOD STAGE. IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE PREPARED TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DONT DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE | WIC103-123-280803- /O.CON.KARX.FL.W.0038.070828T1800Z-070830T0234Z/ /VIOW3.1.ER.070828T1800Z.070829T0000Z.070829T1434Z.NO/ 503 PM CDT MON AUG 27 2007 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT VIOLA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 11 AM MONDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AFTERNOON AND TO CREST NEAR 14.5 FEET BY TOMORROW EVENING. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING. * AT 14.5 FEET...WATER BEGINS TO GO OVER HIGHWAY 56 JUST EAST OF VIOLA. WATER ALSO MAY BE OVER HIGHWAY 131 3 MILES NORTH OF VIOLA. * AT 14.0 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW LYING AGRICULTURAL LAND. $$ WIC023-123-280803- /O.CON.KARX.FL.W.0024.000000T0000Z-070831T2230Z/ /SOGW3.2.ER.000000T0000Z.070820T2100Z.070831T1030Z.NO/ 503 PM CDT MON AUG 27 2007 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 1 PM MONDAY THE STAGE WAS 13.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * THE RIVER WILL CONTINUE RISING WITH A CREST NEAR 14.5 FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * AT 13.0 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. $$ WIC023-280803- /O.CON.KARX.FL.W.0025.000000T0000Z-070901T2200Z/ /GMIW3.3.ER.070818T2347Z.070820T0000Z.070901T1000Z.NR/ 503 PM CDT MON AUG 27 2007 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT GAYS MILLS. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 8 AM MONDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 13.0 FEET. * THE RIVER WILL CONTINUE RISING WITH A CREST NEAR 15.5 FEET BY TOMORROW MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * AT 15.0 FEET...MODERATE FLOODING IS POSSIBLE IN AND AROUND GAYS MILLS. * AT 13.0 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER AND OTHER MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER. $$ WIC023-280803- /O.CON.KARX.FL.W.0026.000000T0000Z-070831T0600Z/ /STEW3.3.ER.070819T1540Z.070820T0900Z.070830T1800Z.NR/ 503 PM CDT MON AUG 27 2007 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT STEUBEN. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4 PM MONDAY THE STAGE WAS 13.1 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER IS EXPECTED TO FALL TO BELOW FLOOD STAGE BY EARLY THURSDAY AFTERNOON. * AT 13.0 FEET...BRIDGE STREET NEAR THE GAGE BEGINS TO FLOOD AND HIGHWAY 179 MAY BE THREATENED. * AT 12.0 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$
000 WGUS83 KARX 280141 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 841 PM CDT MON AUG 27 2007 ...THE FLOOD WARNING IS CANCELLED FOR... KICKAPOO RIVER AT VIOLA AFFECTING RICHLAND AND VERNON COUNTIES .RIVER LEVELS ALONG THE KICKAPOO RIVER AT VIOLA ARE NO LONGER FORECAST TO REACH FLOOD STAGE...THEREFORE THE FLOOD WARNING HAS BEEN CANCELED. THIS WILL BE THE LAST STATEMENT ISSUED FOR THIS EVENT FOR LOCATIONS LISTED ABOVE. FOR THIS...AND A WEALTH OF OTHER RIVER AND WEATHER INFORMATION... VISIT OUR WEBSITE AT WEATHER.GOV/LACROSSE | WIC103-123-280211- /O.CAN.KARX.FL.W.0038.000000T0000Z-070830T0234Z/ /VIOW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 841 PM CDT MON AUG 27 2007 THE FLOOD WARNING IS CANCELLED FOR THE KICKAPOO RIVER AT VIOLA. * AT 11AM MONDAY THE STAGE WAS 11.1 FEET. * THE RIVER IS FORECAST TO RISE NEAR 13.5 FEET...AND REMAIN BELOW FLOOD STAGE. * FLOOD STAGE IS 14.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Aug 27, 2:35 AM CDT, 8 hours 45 minutes earlier.
Area forecast discussion, Aug 27, 2:35 AM CDT, 8 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 235 AM CDT MON AUG 27 2007 .SHORT TERM...TODAY THROUGH WEDNESDAY FORECAST CONCERNS HINGE ON THE PCPN CHANCES OVER THE NEXT FEW DAYS. CURRENTLY...THERE ARE TWO AREAS OF CONVECTION ACROSS THE REGION. ONE WAS ALONG FRONTAL BOUNDARY OVER NORTHERN MN...ENHANCED BY THE LOW LEVEL JET/MOISTURE TRANSPORT INTO THIS AREA. CORFIDI VECTORS WOULD TAKE THIS CONVECTION SOUTHEAST THIS MORNING...BUT THIS ACTIVITY IS EXPECTED TO DIE OUT BEFORE IT CAN REACH THE FORECAST AREA. ANOTHER AREA WAS MOVING EAST NORTHEAST ACROSS THE FORECAST. BOTH THE NAM AND THE GFS INDICATED THIS IN PREVIOUS MODEL RUNS...WITH A SEPARATE TONGUE OF MOISTURE ADVECTION AND THE LOW LEVEL JET POINTING INTO WESTERN WI. THIS IS RIGHT THROUGH A STRONG AREA OF 850 MB TEMP ADVECTION AND 850 MB THETA-E ADVECTION. THIS HAS BEEN ENOUGH TO KICK OFF CONVECTION...AND WILL KEEP SMALL POPS FOR EARU THIS MORNING AS A RESULT. THE FORCING WEAKENS BY THE AFTERNOON...PLUS THE FORECAST SOUNDINGS CONTINUE A RATHER HEFTY INVERSION...SO DON/T EXPECT THE PCPN TO LINGER INTO THE AFTERNOON. TONIGHT THROUGH TUESDAY NIGHT...THAT FRONTAL BOUNDARY WILL CONTINUE TO INCH EASTWARD...EXTENDING FROM NORTHEAST WI INTO WESTERN IA BY TUES AFTERNOON. BITS OF SHORTWAVE ENERGY WILL SPIN OUT OF THE CENTRAL ROCKIES TODAY...WORKING ON THIS BOUNDARY TONIGHT AND TUES. THE JET AND 850 MOISTURE TRANSPORT REESTABLISH THEMSELVES INTO NORTHERN WI TONIGHT...WHILE 850 MB TEMPS CONTINUE TO CLIMB //FROM 19 C THIS MORNING TO 23 C BY 12Z TUES//. DECENT STABLE LAYER FROM ABOUT 850 MB TO THE SFC AS A RESULT...ALTHOUGH SOME CAPE TO WORK WITH ABOVE THAT LAYER. OVERALL...THE BETTER FORCING SIGNALS FOR TONIGHT ARE ACROSS MN/NORTHERN WI...AND THIS IS WHERE THE BEST SHOWER/STORM CHANCES SHOULD BE. ON TUESDAY...INSTABILITY WILL CONTINUE TO INCREASE AHEAD OF THE SFC FRONT //SBCAPES APPROACHING 3000 J/KG//...WITH ABOUT 30 KTS OF 0-3 KM SHEAR. WOULD EXPECT THE FRONT TO BECOME MORE ACTIVE TUES AFTERNOON AS A RESULT. THINK THERE COULD BE SOME SEVERE POSSIBILITIES...ALTHOUGH HOW GREAT A CHANCE IS UNCERTAIN AT THE MOMENT. PROBABLY OF BIGGER CONCERN FOR THE LOCAL AREA IS IF THERE IS A THREAT FOR HEAVY RAIN. PW/S APPROACH 2 INCHES AGAIN...BUT THIS TIME AROUND THE LOW LEVEL MOISTURE TRANSPORT IS NOT AS STRONG AS WITH THE FLOODING RAINS OF LAST WEEKEND. THERE IS SOME FRONTOGENETIC FORCING THROUGH THE LAYERS...BUT MORE TRANSITORY WITH THE SFC FRONT...IT DOES NOT SIT STATIONARY LIKE LAST WEEKEND. SO...THERE COULD BE SOME BRIEF PERIODS OF HEAVY RAIN WITH ANY THUNDERSTORM THAT DEVELOPS...BUT DON/T BELIEVE TRAINING WILL BE A SIGNIFICANT ISSUE...WHICH SHOULD KEEP THE FLASH FLOODING POTENTIAL TO A MINIMUM. STILL...THE GROUNDS ARE VERY WET ACROSS THE FORECAST AREA...SO THIS WILL HAVE TO BE MONITORED CLOSELY. ON WEDNESDAY...A SFC HIGH LOOKS TO BUILD IN FROM THE NORTHERN PLAINS AS THAT FRONT CONTINUES TO SINK SOUTH. DECREASING CLOUDS CAN BE EXPECTED...ALTHOUGH SOME PCPN CHANCES MAY LINGER IN THE FAR SOUTH EARLY IN THE DAY. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY MEDIUM RANGE MODELS IN PRETTY GOOD AGREEMENT WITH A ZONAL UPPER LEVEL FLOW PATTERN INTO THE UPCOMING WEEKEND...WITH TEMPERATURES NEAR OR A BIT ABOVE THE SEASONABLE NORMALS. CURRENTLY...THE BULK OF THE SHORTWAVE ACTIVITY IS PROGGED TO STAY WELL NORTH...ACROSS SOUTHERN CANADA. AT THE SFC...BOTH THE GFS AND ECMWF BUILD IN AN AREA OF HIGH PRESSURE WEDNESDAY...WHICH THEN LOOKS TO HANG AROUND THE GREAT LAKES INTO SATURDAY. BY SUNDAY...THERE ARE SOME HINTS OF A FRONTAL BOUNDARY TRYING TO MAKE ITS WAS SOUTHWARD ACROSS THE UPPER MISSISSIPPI RIVER VALLEY...WHICH COULD BRING A SHOT FOR SOME SHOWER/STORMS. RELATIVELY WEAK SIGNAL AT THE MOMENT...WITH AGAIN...THE BEST UPPER LEVEL FORCING LOCATED TO THE NORTH. OVERALL...ITS SHAPING UP TO BE A DRY PERIOD FOR THE END OF THE WORK WEEK AND INTO THE WEEKEND. && .AVIATION... SCATTERED THUNDERSTORMS EXPECTED TO EXIT EARLY THIS MORNING. STRONG SOUTHERLY FLOW WILL BE THE RULE TODAY...WITH GUSTY WINDS AT BOTH KLSE AND KRST TAF SITES. VFR CONDITIONS ANTICIPATED TO LINGER INTO TONIGHT...WITH THUNDERSTORM ACTIVITY FOCUSED MAINLY NORTH AND WEST OF BOTH TAF SITES ALONG COLD FRONT. THOMPSON && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && RIECK
Hazardous weather outlook, Aug 27, 5:15 AM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 515 AM CDT MON AUG 27 2007 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-281100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 515 AM CDT MON AUG 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE OUT OF THE AREA EARLY THIS MORNING. SMALL HAIL IS POSSIBLE...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED. A COLD FRONT DROPPING SLOWLY ACROSS MINNESOTA AND NORTHWEST WISCONSIN SHOULD TRIGGER THUNDERSTORMS ALONG IT TONIGHT. STORMS ARE EXPECTED TO AFFECT AREAS MAINLY ALONG AND NORTH OF A LINE FROM AUSTIN MINNESOTA TO NEILLSVILLE WISCONSIN. ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COLD FRONT WILL CONTINUE TRACKING SOUTHWARD ACROSS THE UPPER MISSISSIPPI VALLEY ON TUESDAY...EXITING THE AREA ON WEDNESDAY. MOISTURE POOLING ALONG THIS BOUNDARY WILL AID IN SHOWER AND THUNDERSTORM DEVELOPMENT. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING...MAINLY ALONG AND SOUTH OF A LINE FROM AUSTIN MINNESOTA TO NEILLSVILLE WISCONSIN. THE PRIMARY THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO POSSIBLE... BUT A WIDESPREAD FLOODING POTENTIAL IS NOT FORESEEN AT THIS TIME. ANY LINGERING THUNDERSTORMS WEDNESDAY MORNING SHOULD NOT BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NECESSARY TODAY OR TONIGHT. SPOTTER GROUPS MAY NEED TO BE ACTIVATED TUESDAY AFTERNOON AND EVENING...SO KEEP ABREAST OF LATER UPDATES. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. THOMPSON
In the hours before
Local storm report, Aug 27, 8:30 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
830 AM CDT MON AUG 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HAIL STRAWBERRY POINT 42.68N 91.54W
08/27/2007 E0.75 INCH CLAYTON IA PUBLIC
&&
BOYNELocal storm report, Aug 27, 10:49 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1049 AM CDT MON AUG 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM HAIL CHARLES CITY 43.07N 92.68W
08/27/2007 M1.50 INCH FLOYD IA FIRE DEPT/RESCUE
&&
BOYNEThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:51 AM CDT | Flash Flood Warning | ARX | Vernon | 3 hr |
Nearby
River Flood Warnings in Wisconsin, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.